Nurofen Meltlets Lemon 200mg (12)

£4.10

  • Effective Migraine Relief
  • Active Ingredient: Ibuprofen
  • Buy With Confidence From UK Registered Pharmacy
  • Next Day Delivery Available

Nurofen Meltlets Lemon are used for the relief of headaches/migraine pain, dental pain and neuralgia, period pain and feverishness and symptoms of cold and flu.

In stock

SKU: Nurofen Meltlets Lemon 200mg (12 Tablets) Categories: , , , , ,

Discreet Packaging

UK Based

Nurofen Meltlets Lemon

What are Nurofen Meltlets Lemon

The active ingredient (which makes this medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling, and high temperature. Nurofen Meltlets Lemon are used for the relief of:

  • Headaches and migraine pain
  • Dental pain and neuralgia
  • Period pain
  • Rheumatic, muscular and back pain
  • Feverishness and symptoms of cold and flu

 

Before You Use

Do not use Nurofen Meltlets if you:

  • are allergic to ibuprofen or any of the other ingredients or to aspirin or other painkillers
  • have ever had a stomach ulcer, perforation or bleeding
  • have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines
  • have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-steroidal anti-inflammatory drugs)
  • are taking other NSAIDs (Non-Steroidal Anti-inflammatory Drugs)
  • are taking more than 75mg of aspirin a day. If you are on low-dose aspirin (up to 75mg daily) speak to your doctor or pharmacist before you take this medicine
  • have severe liver or kidney problems
  • have heart problems, high blood pressure or blood coagulation disorder
  • have breathing difficulties
  • are in the last 3 months of pregnancy
  • are under 12 years old

Nurofen Meltlets Side effects

STOP TAKING the medicine and seek immediate medical help if you develop:

  • signs of intestinal bleeding such as: bright red faeces (stools/motions), black tarry stools, vomiting blood or dark particles that look like coffee grounds
  • signs of serious allergic reaction such as: – difficulties in breathing or unexplained wheezing – dizziness or faster heartbeat – severe forms of skin reactions such as itchiness, skin rash with redness, peeling, flaking or blistering (e.g.: Steven-Johnson syndrome) – swelling of your face, tongue or throat
  • signs of kidney problems such as: – passing less or more urine – cloudy urine or blood in urine – pain in the back and/or swelling (particularly in the legs)
  • signs of aseptic meningitis with neck stiffness, headache, feeling sick, being sick, fever or consciousness. Patients with autoimmune disorders (lupus, mixed connective-tissue disease) may be more likely to be affected
  • a severe skin reaction known as DRESS syndrome can occur

see a full list of nurofen meltlets side effects here in the Patient Infromation Leaflet

How to Store Nurofen Meltlets Lemon

  • Do not use after the expiry date shown on the carton after EXP.
  • Keep out of the reach of children and animals.
  • Do not store above 25° C.

How To Use Nurofen Meltlets Lemon

Take 1 or 2 tablets up to three times a day as required. Place a tablet on the tongue, allow it to dissolve and then swallow; no
water is required. Leave at least four hours between doses. Do not take more than 6 tablets in 24 hours.

Nurofen Meltlets Ingredients

Each orodispersible tablet contains the active ingredient Ibuprofen 200mg. They also contain: Ethylcellulose (E462), Silicon Dioxide (E551), Hypromellose (E464), Mannitol (E420), Aspartame (E951), Croscarmellose Sodium (E468), Magnesium Stearate (E572), Flavour (lemon flavours, maltodextrin).

View Nurofen’s other range of products available on our site here.

Patient Information leaflet